# SDR AALA20150109019

- Difficulty date: December 11, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,651 hours, 7,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BETWEEN FS 347 & 349 AT RBL 88 IS CORRODED.  R & R SEAT TRACK IAW SRM 51-40-02.
